It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board


Back Problems Board Index


I've had lower back problems for several years and have been treated with epidural steroid injections with success over the last three years. Approximately 15 months ago, I had an injection and immediately experienced a new "burning" pain in my buttocks, backside of both legs and more prominent in both feet. I never had this pain before the injection. PM doc said it was impossible for the injection to cause it because he only injected on one side. The pain has never left me and I deal with it on a daily basis. The only relief I get is when I lay down. Sitting, standing and walking aggravates the pain. My PM doc wanted to give me injections again 5 months ago to provide relief for this new pain. Once again, the injections caused the burning pain in my buttocks, back of legs and especially feet worse than it was before. I've had two nerve conductive studies which were normal and a MRI which was inconclusive. Does anyone have any ideas - I'm exhausted with the daily chronic pain





All times are GMT -7. The time now is 06:21 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!